# SDR SWAA097872

- Difficulty date: December 17, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 52,108 hours, 43,480 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645528C
- Part serial: BN2015
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING AILERON BALANCE TAB DELAMINATED.  REMOVED AND REPLACED TAB PER MM.
